# SDR SWAA020631

- Difficulty date: March 23, 2002
- Submitted: March 27, 2002
- Operation: Air carrier
- Aircraft: N663SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23256
- Aircraft time: 51,269 hours, 41,085 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Web
- Part number: 6517582
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT, FOUND VERTICAL BEAM WEBS CRACKED (2 EA) AT BS 180, RBL 17.1, WL 214 AND WL 224.  REMOVED AND REPLACED WEBS PER SRM.
